M. de León and R. Izquierdo-López, "Graded poisson and graded dirac structures", J. Math. Phys. 1 February 2025; 66 (2): 022901.
DOI: 10.1063/5.0243128.
M. de León and R. Izquierdo-López, “Coisotropic reduction in multisymplectic geometry,” Geometric
Mechanics, vol. 01, no. 03, pp. 209–244, 2024.
DOI: 10.1142/S2972458924500096
M. de León and R. Izquierdo-López, “A review on coisotropic reduction in symplectic, cosymplectic,
contact and co-contact Hamiltonian systems”, 2024 J. Phys. A: Math. Theor. 57 163001,
DOI: 10.1088/1751-8121/ad37b2.